# SDR DXTA2023053087270

- Difficulty date: May 30, 2023
- Submitted: May 30, 2023
- Operation: Air carrier
- Aircraft: N503QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0040
- Aircraft time: 6,183 hours, 4,065 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

EMERG EXIT SIGN/LIGHT: THE MCD EMERGENCY EXIT LIGHT WILL NOT ILLUMINATE//CORRECTIVE ACTION//REMOVED AND REPLACED FAULTY MAIN ENTRANCE DOOR EMERGENCY EXIT SIGN MOLEX CONNECTOR AND PINS LOCATED ABOVE THE FORWARD CLOSET HEADER IN ACCORDANCE WITH CITATION STANDARD PRACTICES MANUAL 20-30-20 ELECTRICAL AND COAXIAL CABLE CONNECTORS - MAINTENANCE PRACTICES WITH NO DEFECTS NOTED. REINSTALLED LEFT FWD CLOSET CLOSE OUT PANEL AND PLUG CONNECTED FOR DOOR. NO DEFECTS NOTED. RECEPTACLE P/N 
03-06-1023 CONNECTOR P/N 03-06-2023 SOCKET P/N S2216-4 PIN P/N S2216-3
